Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION COUCHE LIMITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 661

  • Page / 27
Export

Selection :

  • and

ONE-PARAMETER SOLUTION OF THE SPANWISE ROTATING BLADE BOUNDARY-LAYER EQUATION.WARSI ZUA.1974; A.I.A.A.J., NEW YORK; U.S.A.; DA. 1974; VOL. 12; NO 10; PP. 1421-1423; BIBL. 5 REF.Article

SOLUTION SINGULIERE DE L'EQUATION DE COUCHE LIMITE A PROLONGEMENT CONTINU AU POINT DE FROTTEMENT SUPERFICIEL NULRUBAN AI.1981; IZV. AKAD. NAUK SSSR, MEH. ZIDK. GAZA; ISSN 0568-5281; SUN; DA. 1981; NO 6; PP. 42-52; BIBL. 10 REF.Article

KOVARIANTE FORMULIERUNG DER GRENZSCHICHTGLEICHUNGEN ALS GRUNDLAGE FUER DIE BERECHNUNG VON GRENZSCHICHTEN AN GEKRUEMMTEN WAENDEN. = FORMULATION COVARIANTE DES EQUATIONS DE COUCHE LIMITE EN VUE DU CALCUL DES COUCHES LIMITES SUR PAROIS COURBESKUX J.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 4; PP. 132-133; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; MUENCHEN; 1973)Conference Paper

COUCHE LIMITE LAMINAIRE DANS UN ECOULEMENT TOURBILLONNAIREBELYANIN NM; SHAL'MAN E YU.1976; IZVEST. AKAD. NAUK S.S.S.R., MEKH. ZHIDKOSTI GAZA; S.S.S.R.; DA. 1976; NO 1; PP. 43-49; BIBL. 10 REF.Article

HIGHER-ORDER ASYMPTOTIC SOLUTIONS TO THE BHATNAGAR-GROSS-KROOK EQUATION.SHIH LIANG WEN; CHI LK.1975; PHYS. OF FLUIDS; U.S.A.; DA. 1975; VOL. 18; NO 3; PP. 387-388; BIBL. 6 REF.Article

UNTERSUCHUNGEN ZUR ENTWICKLUNG EFFEKTIVER LOESUNGSVERFAHREN FUER GRENZSCHICHTGLEICHUNGEN. = RECHERCHES POUR LE DEVELOPPEMENT DE METHODES EFFICACES DE RESOLUTION POUR DES EQUATIONS DE COUCHES LIMITESGRUNING J; SCHONAUER W.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 131-133; BIBL. 2 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

SOLUTIONS INVARIANTES DES EQUATIONS DE LA COUCHE LIMITE LAMINAIRE TRIDIMENSIONNELLE SUR DES SURFACES DEVELOPPABLESKAPLAN VS.1975; IZVEST. AKAD. NAUK S.S.S.R., MEKH. ZHIDKOSTI GAZA; S.S.S.R.; DA. 1975; NO 4; PP. 33-40; BIBL. 1 P. 1/2Article

SUR UNE METHODE APPROCHEE DE TRAITER LA COUCHE LIMITE LAMINAIRE MAGNETOHYDRODYNAMIQUE EN REGIME NON STATIONNAIRE.ASKOVIC R.1974; ACAD. R. BELG., BULL. CL. SCI.; BELG.; DA. 1974; VOL. 60; NO 10; PP. 1261-1273; ABS. ANGL.; BIBL. 5 REF.Article

A FAMILY OF EXACT SOLUTIONS FOR LAMINAR BOUNDARY LAYER EQUATIONS.AMES WF; ADAMS E.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 4; PP. 180-181; BIBL. 8 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; MUENCHEN; 1973)Conference Paper

ANALYSIS OF THE TURBULENT WAKE OF A CASCADE AIRFOIL.GUSTAFSON WA; DAVIS DW JR; DEFFENBAUGH FD et al.1977; J. AIRCR.; U.S.A.; DA. 1977; VOL. 14; NO 4; PP. 350-356; BIBL. 10 REF.Article

A NON-UNIQUENESS OF THE HYPERSONIC BOUNDARY LAYER.BROWN SN; STEWARTSON K.1975; QUART. J. MECH. APPL. MATH.; G.B.; DA. 1975; VOL. 28; NO 1; PP. 75-90; BIBL. 19 REF.Article

ASPECTS OF "MULTITIME INITIAL-VALUE PROBLEM" ORIGINATING FROM BOUNDARY LAYER EQUATIONS.WANG KC.1975; PHYS. OF FLUIDS; U.S.A.; DA. 1975; VOL. 18; NO 8; PP. 951-955; BIBL. 16 REF.Article

SUR UNE SOLUTION DES EQUATIONS DE LA COUCHE LIMITE NON STATIONNAIRE TRIDIMENSIONNELLEVERESHCHAGINA LI.1974; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1974; NO 7; PP. 102-106; ABS. ANGL.; BIBL. 3 REF.Article

PERTURBATIONS SINGULIERES DANS LE CAS DU MOUVEMENT UNIDIMENSIONNEL NON STATIONNAIRE D'UN GAZ REELSHIDLOVSKIJ VP.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 6; PP. 1051-1059; BIBL. 12 REF.Article

SUR LES SOLUTIONS AUTOMODELES DES EQUATIONS NON STATIONNAIRES DE LA COUCHE LIMITEKASHIRNIKOV VV.1974; VEST. MOSKOV. UNIV., 1; S.S.S.R.; DA. 1974; VOL. 29; NO 6; PP. 111-116; ABS. ANGL.; BIBL. 2 REF.Article

HYPERSONIC SELF-INDUCED SEPARATION.BROWN SN; STEWARTSON K; WILLIAMS PG et al.1975; PHYS. OF FLUIDS; U.S.A.; DA. 1975; VOL. 18; NO 6; PP. 633-639; BIBL. 21 REF.Article

PHENOMENOLOGICAL RELATION GOVERNING THE FLOW IN TURBULENT BOUNDARY LAYERPERSEN LN.1979; TURBULENT FORCED CONVECTION IN CHANNELS AND BUNDLES. NORTH ATLANTIC TREATY ORGANIZATION ADVANCED STUDY INSTITUTE/1978/ISTANBUL; USA/GBR; WASHINGTON: HEMISPHERE/NEW YORK: HEMISPHERE/LONDON: HEMISPHERE; DA. 1979; VOL. 1; PP. 457-473; BIBL. 19 REF.Conference Paper

SOLUTION OF NON-NEWTONIAN BOUNDARY LAYER EQUATIONS BY ORTHOGONAL COLLOCATION.SERTH RW.1975; CANAD. J. CHEM. ENGNG; CANADA; DA. 1975; VOL. 53; NO 1; PP. 96-98; BIBL. 20 REF.Article

DETERMINATION DE LA VALEUR DU CRITERE DE DECOLLEMENT D'UNE COUCHE LIMITE LAMINAIRE TRIDIMENSIONNELLEBELYANIN NM.1975; IZVEST. AKAD. NAUK S.S.S.R., MEKH. ZHIDKOSTI GAZA; S.S.S.R.; DA. 1975; NO 2; PP. 57-63; BIBL. 8 REF.Article

SOLUTION EXACTE DU PROBLEME CONJUGUE POUR UN DISQUE THERMIQUEMENT MINCE AVEC DES COUCHES LIMITES COMPRIMEES SUR SA SURFACESHVETS YU YI; DORFMAN A SH; DYIDENKO O YI et al.1975; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1975; NO 9; PP. 818-821; ABS. ANGL. RUSSE; BIBL. 6 REF.Article

DECIDABILITE UNIVOQUE DES PROBLEMES AUX LIMITES POUR LES EQUATIONS DE LA COUCHE LIMITE THERMIQUE STATIONNAIRE D'UN FLUIDE COMPRESSIBLE HETEROGENEKHUSNUTDINOVA NV.1975; DINAM. SPLOSHN. SREDY; S.S.S.R.; DA. 1975; VOL. 21; PP. 99-177; BIBL. 11 REF.Article

POSSIBILITE DE CALCULER UN JET DANS UN ECOULEMENT TRANSVERSAL AVEC LES THEORIES DE LA COUCHE LIMITE ET DES PAIRES DE TOURBILLONSEHPSHTEJN A.1975; IZVEST. AKAD. NAUK ESTON. S.S.R., FIZ. MAT.; S.S.S.R.; DA. 1975; VOL. 24; NO 1; PP. 81-91; ABS. EST. ANGL.; BIBL. 11 REF.Article

SOLUTIONS LOCALEMENT SEMBLABLES DES EQUATIONS D'UNE COUCHE LIMITE TURBULENTE DANS LE PLAN DE SYMETRIE D'UN CONE CIRCULAIRE EN INCIDENCE.BONTOUX P; NOEL F; ROUX B et al.1974; C.R. ACAD. SCI., B; FR.; DA. 1974; VOL. 279; NO 18; PP. 457-460; BIBL. 4 REF.Article

THERMALLY DRIVEN CAVITY FLOWS IN POROUS MEDIA. I: THE VERTICAL BOUNDARY LAYER STRUCTURE NEAR THE CORNERSBLYTHE PA; DANIELS PG; SIMPKINS PG et al.1982; PROC. R. SOC. LOND., SER. A, MATH. PHYS. SCI.; ISSN 0080-4630; GBR; DA. 1982; VOL. 380; NO 1778; PP. 119-136; BIBL. 16 REF.Article

CALCULATIONS OF AXISYMMETRIC SWIRLING FLOWS BY THE USE OF PARABOLIC TYPE EQUATIONSNAKAMURA Y; UCHIDA S.1981; COMPUT. FLUIDS; ISSN 0045-7930; USA; DA. 1981; VOL. 9; NO 4; PP. 463-467; BIBL. 13 REF.Article

  • Page / 27